MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35022UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombus (2101)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx rx coronary des were implanted in the obtuse marginal.Approx 17 months later the patient suffered non-stemi (non target vessel).Angio revealed 70-80% stenosis of lad.Investigator assessed event is not related to device or anti platelet medication.The sponsor assessed the event as not related to the device and possibly related to the medication.Revascularization was carried out to treat the lad (non-tvr).The patient recovered.Cec adjudicated non-q-wave mi of target vessel, medtronic extended historical spontaneous in the lad.Cec adjudicated that late stent thrombosis arc definite was noted.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9773580
Report Number9612164-2020-00942
Device Sequence Number2216018
Product Code NIQ
UDI-Device Identifier00643169557093
UDI-Public00643169557093
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2019
Device Model NumberRONYX35022UX
Device Catalogue NumberRONYX35022UX
Device Lot Number0008497043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight82